Nonlinear first-order initial and periodic problems in banach spaces
MetadataShow full item record
This item's downloads: 0 (view details)
Frigon, M. O'regan, D. (1997). Nonlinear first-order initial and periodic problems in banach spaces. Applied Mathematics Letters 10 (4), 41-46
In this paper, we establish some existence results for periodic and initial value problems for first-order ordinary differential equations in Banach space, where the right member f has a decomposition f = g + h with g and h satisfying, respectively, a compactness and Lipschitz assumptions. Our results extend results of .